# SDR IPXA2024012443372

- Difficulty date: January 15, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,343 hours, 21,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: SRM5360530I1DETA
- Condition: Corroded
- Location: Bs 1440-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT: AFT CARGO COMPT, R/H TRANSITION PANEL, BETWEEN STA 1440 TO STA 1520, FOUND EXFOLIATED CORROSION. REF STEP 20 AND 21.  INSPECTED AND VERIFIED DOUBLER AND TRANSITION PANEL IS INSTALLED
